# SDR 08FDEA02156

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 6517506
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIR COMPARTMENT ABOVE "S" DUCT AT STA 1303, LT SIDE OF YELLOW VERTICAL WEB WHERE STIFFENER PASSES THROUGH CUT OUT, CRACKED.  DOT ON AFT SIDE OF WEB AND ACCESS THROUGH VERT STAB PANEL 9504 REMOVED DAMAGE, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR PARTS.  REF SRM'S 51-30-02 PG 32, 51-40-02 PG 1-6, MM'S  51-20-021-7, 51-20-031 PGS 1-3, NAD BOEING DOC 65-17506 ITEM 31.  THIS IS CLASSIFIED AS A MINOR REPAIR.
